Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 65, NWS Miami, FL

June 18, 2022Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 18, 2022, 6:20 PM EDT for Palm Beach County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2022, 6:20 PM EDT (22:20 UTC)
Expired
Jun 18, 2022, 7:00 PM EDT
In force
40 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 133 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:25 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

946 
WUUS52 KMFL 182220
SVRMFL
FLC099-182300-
/O.NEW.KMFL.SV.W.0065.220618T2220Z-220618T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
620 PM EDT Sat Jun 18 2022

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Palm Beach County in southeastern Florida...

* Until 700 PM EDT.

* At 619 PM EDT, a severe thunderstorm was located 8 miles northwest
  of Lion Country Safari Park, or 10 miles southeast of Canal Point, 
  moving south at 10 mph. Another severe thunderstorm was just south 
  of Port Mayaca and also moving south.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lion Country Safari Park and Loxahatchee NWR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Large hail and damaging winds and continuous cloud to ground 
lightning is likely occurring with this storm. Move indoors 
immediately. Lightning is one of nature's leading killers. Remember, 
if you can hear thunder, you are close enough to be struck by 
lightning.

&&

LAT...LON 2695 8061 2695 8045 2661 8030 2656 8059
TIME...MOT...LOC 2219Z 348DEG 8KT 2677 8049 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Molleda
2 follow-up statements
373 
WWUS52 KMFL 182236
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
636 PM EDT Sat Jun 18 2022

FLC099-182300-
/O.CON.KMFL.SV.W.0065.000000T0000Z-220618T2300Z/
Palm Beach FL-
636 PM EDT Sat Jun 18 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL PALM BEACH COUNTY...

At 635 PM EDT, a severe thunderstorm was located 7 miles west of Lion
Country Safari Park, or 12 miles east of Belle Glade, moving south at
10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2678 8059 2681 8044 2661 8030 2656 8059
TIME...MOT...LOC 2235Z 348DEG 8KT 2673 8048 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Molleda
837 
WWUS52 KMFL 182258
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
658 PM EDT Sat Jun 18 2022

FLC099-182308-
/O.EXP.KMFL.SV.W.0065.000000T0000Z-220618T2300Z/
Palm Beach FL-
658 PM EDT Sat Jun 18 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PALM BEACH COUNTY WILL
EXPIRE AT 700 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

LAT...LON 2678 8059 2681 8044 2661 8030 2656 8059
TIME...MOT...LOC 2258Z 348DEG 8KT 2668 8093 

$$

Molleda

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:16 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 18, 3:16 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
316 PM EDT Sat Jun 18 2022

...Severe Weather Watch for Most of South Florida In Effect...

.DISCUSSION...

Short term (Rest of Today and Sunday):

A hot afternoon across South Florida as temps are in the low to mid
90s. Scattered showers and storms along the sea breeze as they work
across the interior and Gulf coast. A few strong to severe storms
are possible with diurnal heating and cooler temperatures aloft.
Strong downburst winds, small hail and heavy rainfall will be
possible through this evening. SPC placed most of SoFlo under a
Severe Weather Watch until 8 pm EDT tonight.

Hi-res models continue struggle with the activity in Central FLorida
with a potential MCS developing and working down the peninsula.
Timing and location are still uncertain and does it persist through
Lake Okeechobee and bring showers and storms through South Florida
with a second round of storms.

For Sunday, a fairly light flow regime with a bit of a westerly
component that could keep the Atlantic sea breeze over the east
coast. This will lead to unsettled weather pattern  with higher
rainfall chances, particularly for the east coast metro compared to
previous days. Convection still looks to be mainly diurnal with
showers and storms in the afternoon and evening. Temperatures aloft
are not as cool aloft compared to Saturday. A few strong wind gust
and heavy rainfall will be the primary concern. Given the light flow
regime there may be some potential for localized flooding if a storm
with high rainfall rates sits over one area for an extended period
of time. Temperatures will be in the low to mid 90s with heat index
values in the triple digits once again Sunday afternoon.

Long term (Sunday Night through Saturday):

Models show broad high pressure over much of the central CONUS, with
a decaying frontal boundary and associated moisture reaching SoFlo
early next week. This will help in prolonging a rather active
weather pattern through mid week. Latest model solutions show a
drying trend starting Wednesday as a drier air mass reaches the
area.

By Thursday, the aforementioned high pressure drifts a little
northward and allows for tropical moisture to begin filtering across
SoFlo, which could enhance diurnal seabreeze convection.

Warm temperatures are expected to continue, except during periods of
heavy rain during thunderstorms.

&&

.AVIATION(18Z TAFS)...

Mainly VFR conditions will prevail throughout the period.  Showers
and thunderstorms will develop this afternoon and evening over the
interior and Gulf coast. VCTS included for all terminals although a
little less certain at east coast sites Winds will be easterly for
east coast terminals while KAPF will become westerly. A second round
of storms will be possible late evening, will have to monitor for
additional need of VCSH/VCTS. L/V winds overnight and early tomorrow
morning.

&&

.MARINE...

Generally benign boating conditions will continue. Wind flow will
veer from easterly to southerly and then westerly through the
weekend ahead of a frontal boundary. High pressure reestablishes
with easterly flow next week. Isolated to scattered showers and
thunderstorms will be possible each day, locally elevated winds and
seas are possible within or near any convection.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  91  76  89 /  20  70  30  70
West Kendall     75  91  75  89 /  20  60  30  70
Opa-Locka        77  91  76  89 /  20  70  30  70
Homestead        76  90  75  89 /  20  60  30  60
Fort Lauderdale  78  89  78  88 /  20  70  30  70
N Ft Lauderdale  77  91  78  89 /  20  70  40  70
Pembroke Pines   77  91  76  89 /  20  70  30  70
West Palm Beach  76  91  75  89 /  30  70  40  70
Boca Raton       76  91  76  90 /  20  70  40  70
Naples           77  90  76  91 /  40  70  50  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Severe Weather Watch until 8 PM EDT this evening for
     Broward-Collier-Glades-Hendry-Miami-Dade-Palm Beach.

AM...Severe Weather Watch until 8 PM EDT this evening for
     AMZ650-AMZ651.

GM...Severe Weather Watch until 8 PM EDT this evening for
     GMZ656.
&&

Tonight/Sunday and Aviation/Marine...LK
Sunday Night through Saturday...17

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 18, 3:10 PM EDT, 3 hours 10 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
310 PM EDT Sat Jun 18 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
191315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
310 PM EDT Sat Jun 18 2022

...Severe Thunderstorm Watch in Effect Through 8PM Area-wide...
...Heat Index Values Over 100 Degrees Most Areas...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Strong to severe thunderstorms may develop today,
mainly later this afternoon and evening over primarily inland areas
of South Florida. Primary impacts from the strongest storms will be
strong to locally damaging wind gusts, hail, lightning, and locally
heavy rainfall. A Severe Thunderstorm Watch is in effect through 8PM
for all areas of South Florida besides mainland Monroe County.

Excessive Heat: Heat index values over 100 degrees may be possible
this afternoon across much of South Florida.

Waterspouts: There is a limited chance of waterspouts mainly over the
Gulf waters as well as Lake Okeechobee.

Rip Currents: A moderate risk of rip currents continues along the
Palm Beaches today.

Wind: Strong to severe thunderstorms could produce strong to locally
damaging wind gusts up to 60 mph later this afternoon and evening.

Hail: Strong to severe thunderstorms could produce hail up to the
size of quarters later this afternoon and evening.

Tornadoes: An isolated tornado cannot be ruled out in the strongest
thunderstorms later this afternoon and evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Thunderstorms will be possible each afternoon through the end of the weekend
into early next week with the greatest potential remaining across
inland and Gulf coast areas of South Florida.

Heat index values above 100 degrees will remain possible across
inland portions of South Florida over the next few days.

The threat of rip currents along the Atlantic beaches could increase
over the next few days.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 18, 5:14 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
514 PM EDT Sat Jun 18 2022

FLZ063-182215-
Glades FL-
514 PM EDT Sat Jun 18 2022

...A strong thunderstorm will impact portions of Glades County
through 615 PM EDT...

At 514 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Venus, or 9 miles northwest of Palmdale,
moving south at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moore Haven, Lakeport, Palmdale, Buckhead Ridge, Brighton Seminole
Reservation and Muse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Florida.

&&

LAT...LON 2717 8090 2717 8088 2683 8105 2680 8156
      2703 8156 2703 8127 2712 8127 2712 8117
      2721 8117 2721 8094
TIME...MOT...LOC 2114Z 353DEG 12KT 2706 8137

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

GR
Special weather statement, Jun 18, 5:56 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Miami FL
556 PM EDT Sat Jun 18 2022

FLZ063-066-070-182230-
Hendry FL-Inland Collier County FL-Glades FL-
556 PM EDT Sat Jun 18 2022

...A strong thunderstorm will impact portions of northwestern Hendry
and southwestern Glades Counties through 630 PM EDT...

At 556 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Labelle, moving southeast at 10 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Labelle, Port La Belle, Ortona, Felda and Keri.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern and southwestern Florida.

&&

LAT...LON 2680 8156 2682 8126 2655 8124 2651 8156
TIME...MOT...LOC 2156Z 326DEG 11KT 2670 8145

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

GR
Special weather statement, Jun 18, 6:07 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
607 PM EDT Sat Jun 18 2022

FLZ067-182245-
Inland Palm Beach County FL-
607 PM EDT Sat Jun 18 2022

...Strong thunderstorms will impact portions of central Palm Beach
County through 645 PM EDT...

At 605 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 8 miles southwest
of Indiantown to 7 miles east of Canal Point to 9 miles southwest of
Lion Country Safari Park. The line was nearly stationary, but the
individual thunderstorms are moving southeast at 20 mph.

HAZARD...Waterspouts, wind gusts up to 50 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wellington, Belle Glade, Pahokee, Canal Point, Loxahatchee NWR, Lion
Country Safari Park, Loxahatchee Groves and The Acreage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.

&&

LAT...LON 2702 8063 2696 8061 2696 8029 2675 8027
      2648 8031 2659 8064 2697 8063 2702 8065
TIME...MOT...LOC 2205Z 142DEG 4KT 2696 8057 2683 8051 2662 8047

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Molleda
Special weather statement, Jun 18, 6:15 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Miami FL
615 PM EDT Sat Jun 18 2022

FLZ063-182300-
Glades FL-
615 PM EDT Sat Jun 18 2022

...A strong thunderstorm will impact portions of Glades County
through 700 PM EDT...

At 615 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Palmdale, moving southeast at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moore Haven, Lakeport, Palmdale, Buckhead Ridge, Brighton Seminole
Reservation and Muse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Florida.

&&

LAT...LON 2717 8090 2717 8088 2684 8105 2680 8156
      2703 8156 2703 8127 2712 8127 2712 8117
      2721 8117 2721 8094
TIME...MOT...LOC 2215Z 326DEG 11KT 2688 8135

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

GR
Special weather statement, Jun 18, 6:19 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Miami FL
619 PM EDT Sat Jun 18 2022

FLZ066-069-070-182315-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
619 PM EDT Sat Jun 18 2022

...A strong thunderstorm will impact portions of northwestern Collier
and southwestern Hendry Counties through 715 PM EDT...

At 619 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Big Corkscrew Island, or 7 miles west of
Immokalee, moving southeast at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ave Maria, Immokalee, Golden Gate Estates, Naples Park, Orangetree,
Hendry Correctional, Big Corkscrew Island, North Naples, Vineyards,
Corkscrew Swamp Sanctuary, Sunniland, Bunker Hill, Quail Creek
Estate, Lake Trafford and Pelican Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern and southwestern Florida.

&&

LAT...LON 2632 8166 2642 8166 2642 8156 2652 8156
      2655 8124 2623 8120 2624 8182 2631 8184
TIME...MOT...LOC 2219Z 326DEG 11KT 2644 8153

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

GR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 5:14 PM EDTSpecial Weather StatementMFLGlades61 min
Jun 18, 5:56 PM EDTSpecial Weather StatementMFLHendry34 min
Jun 18, 5:57 PM EDTSpecial Marine WarningMFL48 min
Jun 18, 6:07 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jun 18, 6:15 PM EDTSpecial Weather StatementMFLGlades45 min
Jun 18, 6:19 PM EDTSpecial Weather StatementMFLCollier56 min
Jun 18, 6:26 PM EDTSpecial Marine WarningMFL34 min
Jun 18, 6:30 PM EDTSpecial Weather StatementMFLHendry45 min
Jun 18, 6:49 PM EDTSpecial Weather StatementMFLCollier56 min
Jun 18, 6:55 PM EDTSpecial Marine WarningMFL50 min
Jun 18, 7:13 PM EDTSpecial Weather StatementMFLBroward, Palm Beach47 min
Jun 18, 7:23 PM EDTSpecial Marine WarningMFL52 min
Jun 18, 7:32 PM EDTSpecial Weather StatementMFLMonroe43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.